# SDR USAA2012011200012

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 46,195 hours, 19,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE IS NOT WORKING.  REMOVED AND REPLACED MEGAPHONE AT FORWARD ENTRY.  OPERATIONAL CHECK GOOD.
